May 25, 2002
How long does it take for sustiva to be fully out of ones system?
| Response from Dr. Young
The half life of efavirenz is quite long- it might take a couple or three days for the drug to be "out of the system". BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Balls After Mutual Masturbation Sign Of HIV AIDS
- Itchy Skin After Blowjob Sign Of HIV AIDS
- Oral Ulcers After Rimming Sign Of HIV AIDS
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- Can The Receiver Of Oral Sex Catch A Std?
- If Bodily Fluid Hits Just Your Skin Are You At Risk Of Std's?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.